# SDR AALA20100119TUL06

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK DOUBLERS BUT UP AGAINST 1720 CHORD.  AFT DECK DOUBLERS HAD CORROSION.  REMOVED AFT PART OF AFT DECK, AND SPLICED IN A NEW DECK PIECE PER SRM 53-60-51-2R REPAIR 2 AND EA B757-53-008716.
